Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 141, NWS St. Louis, MO

August 7, 20134 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 7, 2013, 3:42 AM CDT for 4 counties in Missouri. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2013, 3:42 AM CDT (08:42 UTC)
Expired
Aug 7, 2013, 4:45 AM CDT
In force
63 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Iron County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO

The radar

The St Louis radar (KLSX), 144 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 3:55 AM CDTTSTM WND DMG1 N Annapolis, MOTREE BLOWN DOWN ONTO HIGHWAY 49 JUST NORTH OF ANNAPOLIS.
Aug 7, 4:25 AM CDTTSTM WND DMG6 S Fredericktown, MOTREE DOWN ACROSS HIGHWAY 67 SEVERAL MILES SOUTH OF CHEROKEE PASS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 8.7 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4361 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4361 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
1.3
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

098 
WUUS53 KLSX 070842
SVRLSX
MOC093-123-179-187-070945-
/O.NEW.KLSX.SV.W.0141.130807T0842Z-130807T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
342 AM CDT WED AUG 7 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  IRON COUNTY IN SOUTHEAST MISSOURI...
  MADISON COUNTY IN SOUTHEAST MISSOURI...
  EASTERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI...
  SOUTHERN ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 445 AM CDT

* AT 341 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARCADIA...
  AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  FREDERICKTOWN...ANNAPOLIS...ROSELLE...KNOB LICK...SACO...JUNCTION
  CITY...BUCKHORN...MARQUAND...VULCAN...DES ARC...CATHERINE PLACE AND
  MINE LA MOTTE.

THIS WARNING INCLUDES ELEPHANT ROCKS STATE PARK...FORT DAVIDSON
HISTORIC SITE AND TAUM SAUK MOUNTAIN STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3717 9101 3773 9073 3768 9021 3767 9020
      3767 9012 3764 9014 3752 9013 3731 9015
      3731 9054 3727 9055 3727 9073 3717 9073
      3715 9075
TIME...MOT...LOC 0842Z 291DEG 28KT 3755 9063

HAIL...0.75IN
WIND...60MPH

$$

GLASS
3 follow-up statements
941 
WWUS53 KLSX 070909
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
409 AM CDT WED AUG 7 2013

MOC093-123-179-187-070945-
/O.CON.KLSX.SV.W.0141.000000T0000Z-130807T0945Z/
IRON MO-MADISON MO-REYNOLDS MO-ST. FRANCOIS MO-
409 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ST.
FRANCOIS...EAST CENTRAL REYNOLDS...MADISON AND IRON COUNTIES UNTIL
445 AM CDT...

AT 406 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
SACO...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FREDERICKTOWN...JUNCTION CITY...BUCKHORN...MARQUAND AND MINE LA
MOTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3716 9093 3771 9052 3768 9021 3767 9020
      3767 9012 3764 9014 3752 9013 3731 9015
      3731 9054 3727 9055 3727 9073 3717 9073
      3715 9075
TIME...MOT...LOC 0909Z 291DEG 28KT 3747 9038

HAIL...0.75IN
WIND...60MPH

$$

GLASS
445 
WWUS53 KLSX 070932
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
432 AM CDT WED AUG 7 2013

MOC093-179-070942-
/O.CAN.KLSX.SV.W.0141.000000T0000Z-130807T0945Z/
IRON MO-REYNOLDS MO-
432 AM CDT WED AUG 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL REYNOLDS AND IRON
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3746 9055 3769 9036 3768 9021 3767 9020
      3767 9012 3762 9014 3752 9013 3731 9015
      3731 9054
TIME...MOT...LOC 0932Z 291DEG 28KT 3741 9017

$$

MOC123-187-070945-
/O.CON.KLSX.SV.W.0141.000000T0000Z-130807T0945Z/
MADISON MO-ST. FRANCOIS MO-
432 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ST.
FRANCOIS AND MADISON COUNTIES UNTIL 445 AM CDT...

AT 427 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARQUAND...AND
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED. A TREE WAS REPORTED DOWN JUST NORTH OF 
         ANNAPOLIS.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN MADISON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3746 9055 3769 9036 3768 9021 3767 9020
      3767 9012 3762 9014 3752 9013 3731 9015
      3731 9054
TIME...MOT...LOC 0932Z 291DEG 28KT 3741 9017

HAIL...0.75IN
WIND...60MPH

$$

GLASS
489 
WWUS53 KLSX 070954
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
454 AM CDT WED AUG 7 2013

MOC123-187-071004-
/O.EXP.KLSX.SV.W.0141.000000T0000Z-130807T0945Z/
MADISON MO-ST. FRANCOIS MO-
454 AM CDT WED AUG 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. FRANCOIS AND
MADISON COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3746 9055 3769 9036 3768 9021 3767 9020
      3767 9012 3762 9014 3752 9013 3731 9015
      3731 9054
TIME...MOT...LOC 0932Z 291DEG 28KT 3741 9017

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:38 AM CDT, 4 minutes earlier.

Area forecast discussion, Aug 7, 3:38 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
338 AM CDT WED AUG 7 2013

.SHORT TERM...(TODAY THROUGH FRIDAY NIGHT)
ISSUED AT 330 AM CDT WED AUG 7 2013

UNSETTLED WEATHER PATTERN CONTINUES ACROSS FORECAST AREA. STORMS
HAVE DEVELOPED OVER CENTRAL AND SOUTHEAST MO ON NOSE OF LOW LEVEL
JET...TRACKING TO THE SOUTHEAST...AND CONTINUE TO BACK BUILD TOWARDS
CENTRAL MO AS OF 08Z. IN THE MEANTIME...NEXT IN SERIES OF MCS/S
HAS DEVELOPED OVER SOUTHERN KS AND IS TRACKING EAST TOWARDS FORECAST
AREA. JUST LIKE YESTERDAY MORNING...ACTIVITY TO MERGE TOGETHER OVER
SOUTHERN MO AND MOVE EAST/WEAKEN WITH TIME THIS MORNING. RAINFALL
TOTALS OF ONE TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS
POSSIBLE THIS MORNING MAINLY SOUTHWEST OF A LINE FROM JEFFERSON CITY
TO FREDERICKTOWN MO...SO WILL KEEP FLASH FLOOD WATCH GOING TIL
15Z. SEVERAL FF WARNINGS ONGOING IN THIS AREA AS WELL. AND IF THIS
WAS NOT ENOUGH...STORMS HAVE FIRED ALONG AND AHEAD OF COLD FRONT
TO OUR NORTH AND ARE SLOWLY TRACKING THE EAST AND SOUTHEAST OVER
IOWA AND NORTHERN MO. SO COULD SEE THIS ACTIVITY AFFECT NORTHERN
PORTIONS OF FORECAST AREA AS COLD FRONT SLIDES THROUGH.

FOR TONIGHT...COLD FRONT TO STALL OUT OVER SOUTHERN PORTIONS OF
MISSOURI...SO BEST CHANCES OF STORMS WILL BE ALONG AND SOUTH OF
I-70. MODELS CONTINUE TO INDICATE ANOTHER MCS DEVELOPING OVER
EASTERN KANSAS AND SLIDE EAST ALONG BOUNDARY...A BIT FURTHER NORTH
THAN PREVIOUS ROUNDS. SO SHOWERS AND THUNDERSTORMS LIKELY FOR MOST
OF THE AREA THURSDAY/THURSDAY NIGHT AS COMPLEX SLIDES THROUGH.
THERE IS A SLIGHT RISK OF SEVERE STORMS THURSDAY AFTERNOON AND
EVENING WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL.

FRONTAL BOUNDARY TO BEGIN SLOWLY SINKING SOUTH AWAY FROM REGION ON
FRIDAY AS SURFACE RIDGE BUILDS IN. STILL HAVE CHANCES OF SHOWERS
AND THUNDERSTORMS THROUGH FRIDAY NIGHT FOR MOST OF THE FORECAST AREA
WITH THE BEST CHANCES OVER SOUTHERN MO AND SOUTHERN IL.

AS FOR TEMPERATURES THROUGH THE SHORT TERM...MID TO UPPER 80S
EXPECTED TODAY...DEPENDING ON CLOUD COVER AND PCPN. THEN
TEMPERATURES TO DROP OFF A BIT AS FRONT MOVES THROUGH WITH HIGHS IN
THE UPPER 70S TO MID 80S THURSDAY AND FRIDAY.

BYRD

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 330 AM CDT WED AUG 7 2013

AS FOR THE EXTENDED...SURFACE RIDGE TO BUILD IN BY SATURDAY WITH
PCPN TAPERING OFF FOR MOST OF FORECAST AREA THROUGH SUNDAY...THOUGH
SOME SHOWER/THUNDERSTORM ACTIVITY STILL POSSIBLE OVER FAR SOUTHERN
PORTIONS OF FORECAST AREA SATURDAY/SATURDAY NIGHT.

SURFACE RIDGE TO BEGIN TO MOVE OFF TO THE EAST BY EARLY NEXT WEEK.
HARD TO PIN DOWN TIMING OF ANY NEW ACTIVITY. FOR NOW HAVE SOME
STORMS OVER CENTRAL AND SOUTHERN MO...MONDAY THROUGH TUESDAY.

HIGH TEMPERATURES THROUGH THE PERIOD WILL BE IN THE UPPER 70S TO LOW
80S...WITH LOWS IN THE MID TO UPPER 60S.

BYRD
&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1151 PM CDT TUE AUG 6 2013

PCPN COMING INTO BETTER FOCUS NOW...WITH TSRA DEVELOPING AHEAD OF
CDFNT OVER IA AND NOW FURTHER S OVER CNTRL MO IN THE KAIZ AND KVIH
AREAS. STORMS ARE MOVING E OVER IA AND SE OVER CNTRL MO. TSRA
COMPLEX FURTHER W OVER S CNTRL KS WILL TAKE ALL NIGHT TO GET HERE
BUT MAY STILL DO SO...MERGING WITH WHAT IS NOW FORMING IN CNTRL MO
AND PRIMARILY AFFECT AREAS S OF I-70. THIS WILL RESULT IN SOME
TWEAKS TO CURRENT TAFS...STILL EXPECTING WHAT DOES MOVE INTO THE
TAF SITES TO BE LATE TONIGHT AND EARLY WEDNESDAY MORNING BEFORE
CDFNT SWEEPS THRU DURING WEDNESDAY MORNING AND SHUNTS ANYTHING
LEFT TO THE S OF THE TERMINALS. THE ENVIRONMENT REMAINS FAVORABLE
FOR FOG...BUT IT APPEARS IT WILL NOT GET THE CLEAR SKIES IT NEEDS
TO FULLY COME TO FRUITION AND SO HAVE BACKED OFF A BIT FROM
EARLIER. A NEW THREAT HAS EMERGED OVER S CNTRL AND SE MO IN THE
FORM OF LO STRATUS CLOUDS...AND PREVAILING LO LEVEL FLOW AND MOST
MODELS TAKE THIS AREA INTO STL METRO LATE TONIGHT AND WEDNESDAY
MORNING. HAVE ADDED LO-END MVFR CIGS OF AROUND 1KFT INTO THE TAFS
FOR THIS ISSUANCE. WHILE MID CLOUDS ARE POISED TO MOVE OVER STL
METRO AND KUIN...ANY DELAY MAY RESULT IN BRIEF VSBY DROPS INTO
MVFR AND PERHAPS IFR CATEGORY.

SPECIFICS FOR KSTL...LIGHT S FLOW WILL PREVAIL TONIGHT WITH
MINIMAL CHCS FOR VSBY REDUCTIONS DUE TO FOG. PCPN SHOULD ALSO HOLD
OFF UNTIL LATE TONIGHT AND EARLY WEDNESDAY MORNING...WITH PCPN
CHCS EXPECTED TO SHARPLY TAIL OFF WITH CD FROPA LATER IN THE
MORNING. SFC WNDS WILL VEER N AFTER FROPA BUT SHOULD STAY BELOW
10KTS PREVAILING. INTRODUCED LO CIGS INTO THE AREA FOR LATE
TONIGHT AND EARLY WEDNESDAY MORNING IN RESPONSE TO NEW DEVELOPMENT
TO THE S AND SW.

TES
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR CRAWFORD MO-
     IRON MO-MADISON MO-REYNOLDS MO-ST. FRANCOIS MO-STE.
     GENEVIEVE MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR RANDOLPH IL.

&&

WFO LSX
Hazardous weather outlook, Aug 6, 3:57 PM CDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT TUE AUG 6 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-071115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
357 PM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY OVER MUCH OF THE AREA TONIGHT. THERE IS A
SLIGHT CHANCE THAT THESE STORMS WILL BE SEVERE...ESPECIALLY LATE
TONIGHT...WITH THE MAIN THREATS BEING DAMAGING WINDS AND HAIL.

IN ADDITION....HEAVY RAIN WILL BE POSSIBLE. A FLASH FLOOD WATCH
HAS BEEN ISSUED FOR SOUTHEAST MISSOURI AND A SMALL PART OF
SOUTHWEST ILLINOIS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE LIKELY OVER SOUTHEAST MISSOURI AND EXTREME
SOUTHWEST ILLINOIS ON WEDNESDAY MORNING...AND DUE TO A CONTINUED
HEAVY RAIN THREAT THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT
UNTIL MID MORNING WEDNESDAY. THERE WILL BE A CHANCE OF
THUNDERSTORMS ELSEWHERE.

THUNDERSTORM CHANCES WILL REMAIN QUITE HIGH ACROSS THE ENTIRE
REGION THURSDAY THROUGH FRIDAY...WITH LESSER CHANCES LINGERING
OVER SOUTHERN AND CENTRAL MISSOURI SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ACROSS THE AREA TONIGHT. SPOTTERS
ARE ALSO REQUESTED TO REPORT ANY RAINS OF OVER AN INCH...OR ANY
FLOODING THAT THEY OBSERVE.

TRUETT

In the hours before

Special weather statement, Aug 7, 2:04 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
204 AM CDT WED AUG 7 2013

MOZ072-073-084-070745-
CRAWFORD MO-IRON MO-WASHINGTON MO-
204 AM CDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WASHINGTON...IRON
AND SOUTHERN CRAWFORD COUNTIES UNTIL 245 AM CDT...

AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHERRYVILLE...OR 10 MILES SOUTH OF
STEELVILLE...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHERRYVILLE...
  VIBURNUM...
  COURTOIS...
  BIXBY...

THIS STORM WILL ALSO IMPACT DILLARD MILL HISTORIC SITE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GLASS
Local storm report, Aug 7, 2:23 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
223 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HEAVY RAIN       COOK STATION            37.81N  91.44W
08/07/2013  M2.69 INCH       CRAWFORD           MO   MESONET

            SINCE MIDNIGHT. UNIVERSITY OF MISSOURI AG WEATHER
            STATION.

&&

FGLASS
Special weather statement, Aug 7, 3:04 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
304 AM CDT WED AUG 7 2013

MOZ073-084-099-070845-
IRON MO-REYNOLDS MO-WASHINGTON MO-
304 AM CDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WASHINGTON...REYNOLDS
AND IRON COUNTIES UNTIL 345 AM CDT...

AT 303 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OATES...OR 20 MILES WEST OF IRONTON...MOVING
EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  IRONTON...
  ELLINGTON...
  BELLEVIEW...
  GARWOOD...
  PILOT KNOB...
  GLOVER...
  ARCADIA...
  ANNAPOLIS...

THIS STORM WILL ALSO IMPACT CLEARWATER LAKE RECREATIONAL AREA...
ELEPHANT ROCKS STATE PARK...FORT DAVIDSON HISTORIC SITE...JOHNSONS
SHUT-INS STATE PARK AND TAUM SAUK MOUNTAIN STATE PARK.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 1:58 AM CDTFlash Flood WarningLSXCrawford, Gasconade8 hr
Aug 7, 2:50 AM CDTRiver Flood WarningLSXOsage47 hr
Aug 7, 3:26 AM CDTFlash Flood WarningLSXMadison8 hr
Aug 7, 3:54 AM CDTFlash Flood WarningLSXIron, Reynolds, Saint Francois, Washington8 hr
Aug 7, 11:50 AM CDTRiver Flood WarningLSXCole31 hr
Aug 7, 4:33 PM CDTRiver Flood WarningLSXCrawford62 hr
Aug 7, 4:33 PM CDTRiver Flood WarningLSXCrawford, Washington3 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.